# SDR AALA2009031400002

- Difficulty date: March 14, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 52,539 hours, 21,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augment Valve
- Part number: 39271012
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - INFLIGHT SJD-DFW.  TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON FOLLOWED BY ENGINE FIRE BOTTLE AGENT LOW LIGHT.  LANDED ELP WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AUGMENTATION VALVE AND LEFT PRESSURE REGULATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
